pseudoephedrine

(redirected from Pseudoephedrine hcl)
Also found in: Dictionary, Medical.
Graphic Thesaurus  🔍
Display ON
Animation ON
Legend
Synonym
Antonym
Related
  • noun

Words related to pseudoephedrine

poisonous crystalline alkaloid occurring with ephedrine and isomorphic with it

Related Words

References in periodicals archive ?
Pharmaceutical company Allergan (NYSE:AGN) and its partner Perrigo Company (NYSE:PRGO) on Monday jointly reported the availability of combination guaifenesin 600mg and pseudoephedrine HCl 60mg extended-release tablets to retail and wholesale customers.
Each Sudafed tablet contains 30 milligrams of pseudoephedrine HCl.
12] Indian pharmacopoeia (government of India ministry of health & family welfare) IP 1996 volume -II (P-Z) published by the controller of publications, Delhi, IP-1996 Pseudoephedrine HCl page no.
The FDA judged effectiveness of the Allegra-D 24 Hour by extrapolating data from studies with Allegra 180 mg and pseudoephedrine HCl.
Aleve Cold and Sinus combines two ingredients, the pain reliever naproxen sodium, and an extended-release form of pseudoephedrine HCl, a nasal decongestant.
ZUTRIPRO([TM]) Oral Solution is contraindicated in individuals with hypersensitivity to hydrocodone, pseudoephedrine HCl, chlorpheniramine, or any of the inactive ingredients; individuals receiving monoamine oxidase inhibitor (MAOI) therapy or within 14 days of stopping such therapy; and individuals with narrow angle glaucoma, urinary retention, severe hypertension or severe coronary artery disease.
The companies added Lodrane D is an immediate release formulation of brompheniramine maleate and pseudoephedrine HCl, an effective, low-sedating antihistamine combined with a decongestant.
The launch of Tavist Sinus, which includes acetaminophen (for pain relief) and pseudoephedrine HCl (a nasal decongestant), features a special $3.
Reddya[euro](tm)s Laboratories Ltd unveils over-the-counter Fexofenadine HCl and Pseudoephedrine HCl extended release tablets(C)2011 M2 COMMUNICATIONS http://www.
Nighttime Sine-Off features such ingredients as diphenhydramine, maximum-strength acetaminophen and pseudoephedrine HCl in a gel cap formulation to ensure sleep while relieving nighttime sinus, cold and flu symptoms, according to a company spokesman.
Reddy's) from the commercial distribution of generic versions of Allegra-D([R]) 24 Hour (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg) Extended-Release Tablets in the Unites States has been granted.
Reddy's) from the commercial distribution of generic versions of Allegra-D[R] 24 Hour (fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg) Extended-Release Tablets in the U.
allergy treatment Allegra-D[R] 12 Hour (fexofenadine HCl 60 mg and pseudoephedrine HCl 120 mg) Extended-Release Tablets.